# SDR SWAA2022110916409

- Difficulty date: September 23, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 232SF UPPER SURFACE IS DELAMINATING. (MARKED) / [01] DUE TO THE EXTENT OF DAMAGE FABRICATED PANEL 232SF USING BMS 4-23 LOT#1504036-1 AND INSTALLED INSERTS USING BMS 5-107 LOT#AK1KP9159K IAW SRM 53-00-50-2R-0 PARA 1.A(NOTE) & BDWG 144A5810-159.;[02] VERIFIED FABRICATION OF FLOOR PANEL FROM RAW STOCK IAW SRM 53-00-50-2R-0. PANEL STILL REQUIRES INSERT CURE; PROTECTIVE TAPE APPLIED TO LOWER SURFACE; AND PARTMARK OF PANEL.;[03] INSTALLED AND CURED INSERTS USING BMS 5-107 LOT#AK1KP9159K AND THERMOMETER ID:ATS2209 DUE:10/22; APPLIED PROTECTIVE TAPE TO LOWER SURFACE; AND PART MARKED PANEL IAW SRM 53-00-50-2R-0 PARA 1.A(NOTE) & BDWG 144A5810-159;[04] JOB COMPLETE PER SRM 53-00-50-2R-0 & DWG 144A5810.
